MathSciNet Relay Station
MathSciNet bibliographic data
MR630050 (82j:33016) 33A45 (34C10)
Laforgia, Andrea A monotonic property for the zeros of ultraspherical polynomials. Proc. Amer. Math. Soc. 83 (1981), no. 4, 757–758.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement